RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Kashtanov, Viktor Alekseevich

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 3
Presentations: 2

Number of views:
This page:499
Abstract pages:1067
Full texts:132
References:63
E-mail:

http://www.mathnet.ru/eng/person51717
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/273177

Publications in Math-Net.Ru
2015
1. V. A. Kashtanov, “About structure of functional of the accumulation built on trajectories of semi-Markov process with a finite set of states”, Teor. Veroyatnost. i Primenen., 60:2 (2015),  272–289  mathnet  mathscinet  elib; Theory Probab. Appl., 60:2 (2016), 281–294  isi  scopus
2. V. A. Kashtanov, E. Kondrashova, “Research of semi-markov queueing models using controlled input flow. bsmap-flow”, UBS, 57 (2015),  6–36  mathnet  elib
1996
3. V. A. Kashtanov, I. M. Yanishevskii, “Joint distribution of catastrophe time and of the additive functional of profits”, Teor. Veroyatnost. i Primenen., 41:3 (1996),  650–655  mathnet  mathscinet  zmath; Theory Probab. Appl., 41:3 (1997), 555–560  isi

2017
4. D. B. Gnedenko, S. S. Demidov, A. M. Zubkov, V. A. Kashtanov, “A. D. Soloviev”, Lecture Notes in Comput. Sci., 10684 (2017),  1–8  mathnet  scopus
2016
5. S. A. Aivazyan, V. B. Alekseev, V. A. Vatutin, M. M. Glukhov, A. A. Grusho, V. A. Emelichev, A. M. Zubkov, G. I. Ivchenko, O. M. Kasim-zade, V. A. Kashtanov, I. N. Kovalenko, V. B. Kudryavtsev, V. V. Mazalov, Yu. V. Matiyasevich, Yu. I. Medvedev, V. G. Mikhailov, Yu. L. Pavlov, B. A. Pogorelov, È. A. Primenko, L. Ya. Savel'ev, V. N. Sachkov, S. A. Stepanov, V. P. Chistyakov, V. N. Chubarikov, “Валентин Федорович Колчин (1934–2016)”, Diskr. Mat., 28:4 (2016),  3–5  mathnet  mathscinet  elib

Presentations in Math-Net.Ru
1. Управляемые системы массового обслуживания
V. A. Kashtanov
Principle Seminar of the Department of Probability Theory, Moscow State University
November 23, 2016 16:45
2. On a structure of an accumulation function constructed on trajectories of controlled semi-Markov process with finite state space
V. A. Kashtanov
Principle Seminar of the Department of Probability Theory, Moscow State University
November 5, 2014 16:45

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019